University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences Publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/74512

Type: Journal article
Title: On the existence of bibundles
Author: Murray, Michael Kevin
Roberts, David Michael
Stevenson, Daniel Charles
Citation: Proceedings of the London Mathematical Society, 2012; 105(6):1290-1314
Publisher: London Mathematical Society
Issue Date: 2012
ISSN: 0024-6115
School/Discipline: School of Mathematical Sciences
Statement of
Responsibility: 
Michael Murray, David Michael Roberts and Danny Stevenson
Abstract: We consider the existence of bibundles, in other words locally trivial principal G spaces with commuting left and right G actions. We show that their existence is closely related to the structure of the group Out(G) of outer automorphisms of G. We also develop a classifying theory for bibundles. The theory is developed in full generality for (H, G) bibundles for a crossed module (H, G) and we show with examples the close links with loop group bundles.
Rights: © 2012 London Mathematical Society
RMID: 0020122416
DOI: 10.1112/plms/pds028
Appears in Collections:Mathematical Sciences Publications
View citing articles in: Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer